# SDR 2003FA0000362

- Difficulty date: March 31, 2003
- Submitted: March 31, 2003
- Operation: General aviation
- Aircraft: N418ER
- Make and model: Cessna 172S
- Aircraft serial: 172S8650
- Aircraft time: 2,237 hours
- Engine: Lyc IO360L2A
- Engine time: 2,377 hours
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Carburetor
- Part number: 25765362
- Condition: Inaccurate
- Location: Engine
- Stage of operation: TX
- How discovered: C
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

DURING PRE TAKEOFF RUN, THE IDLE SPEED WOULD DROP TO ABOUT 500 RPM WHEN THE THROTTLE WAS REDUCED TO THE STOP. THIS ENGINE FUEL CONTROL COMBINATION REQUIRES SUBSTANTIAL ADJUSTMENT TO MAINTAIN THE CORRECT IDLE SPEED/MIXTURE.
